Ask a Dentist. Get Answers to Your Dental Questions.
There are several possible explanations for your daughter's throat discomfort. None of the explanations is likely serious in nature, althoughperhaps uncomfortable. It is quite possible, even likely, that the tissue in the area of her throat is inflamed as a result of the injection that was administered. This can sometimes cause a bit more swelling than usual and result in discomfort upon swallowing. Also, inflammation can be a result of the instruments and materials used during this restorative (filling) procedure which can also result in swelling and resulting discomfort when swallowing.
Your daughter's discomfort should diminish over the next two days. But if her symptoms do not diminish, or worsen, you would be wise to call her dentist for a follow up consult.
Please let me know if you need additional information to answer your question.